MathSciNet Relay Station
MathSciNet bibliographic data
MR1750270 57M27 (32S55 57R58)
Collin, Olivier Equivariant Casson invariant for knots and the Neumann-Wahl formula. Osaka J. Math. 37 (2000), no. 1, 57–71.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement